Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Getting headache, sleepless night and breast milk stopped after taking lactonic power. What's going on?

User rating for this question
Very Good
Answered by

Pediatrician
Practicing since : 1976
Answered : 1872 Questions
Question
what is the reason for sudden stopping of breast milk after taking lactonic powder by mother
1.frequent head ache
2.Without taking sleeping pill not getting sleep
Posted Fri, 7 Dec 2012 in Women's Health
 
 
Answered by Dr. Rajiv K Khandelwal 36 minutes later
Hi,

Thank you for your query.

Lactonic powder is a herbal preparation marketed for increasing of breast milk production. There is no mention in literature about sudden stopping of breast milk production following its use. If you feel that Lactonic Powder is the culprit then stop using it. I suggest you presist with suckling by the infant which shall stimulate milk production which may take some time.

You mention that you get frequent headache. It shall be better if you can elaborate on the following points:
1. How frequently do headaches occur?
2. When do the headaches occur?
3. Any other associated symptoms?
4. How do you get relief? What medicines are you taking for it?
5. Any associated vomiting?
6. Any other thing that you may like to share about it?

Regarding sleep I can understand your dilemma as the infant will be keeping you awake during the night for feeds. I suggest that you start taking short naps while the baby is sleeping so as to catch up with your sleep. I would recommend that you stop take sleeping pills as you will get habituated to them and you will have hang overs when you have to get up in the middle of the sleep to take care of the infant's needs.

I hope I have answered your query to your satisfaction. Please feel free to revert back if you want to share more facts that I have asked or any other fact associated with this query.

Wishing you all the best.

Regards,

RKK
Above answer was peer-reviewed by
 
Follow-up: Getting headache, sleepless night and breast milk stopped after taking lactonic power. What's going on? 4 hours later
1.thrice in a week
2.Morning time/during any tension
3.suffers long time
4.general medicines being used for relief
5.If head ache severe then omiting occurs
6.we are expecting mainly due to mental tension related financial problems and some personal problems
 
 
Answered by Dr. Rajiv K Khandelwal 9 minutes later
Hi,

Thank you for the update.

You will realize that you have found the solution yourself. Medicines will only be a temporary affair while you have to work out the financial and personal problems. I suggest that you discuss these issues with your well wishers and/or your treating doctor who shall guide you to relax and work to reduce your problems. Getting tense is not the answer but working to eliminate the problems is going to be the ultimate solution.

In fact getting mental tension may be the reason for sudden stopping of breast milk secretion.

I hope I have answered your query to your satisfaction.

Wishing you all the best.

Regards,

RKK
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor